Thread: side effect of clen????
09-08-2005, 01:27 PM #1
side effect of clen????
well i started using clen monday night, i did about 100mcgs- each day, and am currently doing 120mcgs, wed morning i woke up and all my muslces hurt. like i had a full body workout, and today its the same, all the muscles are sore, at first i thought that maybe i slept funny, but then when i started thinking about it, im guessing its the clen. i dont know, maybe from the hand tremors or something, maybe at night i have body tremors, i dont know, i dont understand why i hurt like this. does anyone have any clue?
09-08-2005, 01:28 PM #2
never heard of this or experienced it
09-08-2005, 01:44 PM #3
I have and it is because you need to take 3g of taurine per day and a magnesium/potassium supplement. You can go twice the requirement. Drink plenty of water, like at least a gallon per day. Cycle it is my suggestion 2 weeks on 2 weeks off. Start at about 60mcg and bump it daily until you get to where the shakes, headache, temp rise then you can continue to bump as sides deminish. I have used up to 160mcg per day.
09-08-2005, 02:03 PM #4
Jup, drink LOADS of water. take it allways with you, and drink drink drink.
you need to build-up clen , Day 1-20, day 2-40, day 3-60, day 4-80 etc till the sids get to bad, so you stay on that level.
The sides should go away after 8 to 10 days.
Clen has a half-life of 36 hrs. keep that in mind if you take to much......
09-08-2005, 04:29 PM #5
09-08-2005, 04:37 PM #6
09-08-2005, 05:20 PM #7Junior Member
- Join Date
- Aug 2005
- West Coast, Canada
09-08-2005, 05:23 PM #8
No you dont
09-08-2005, 05:25 PM #9
i dont like the 2 on 2 off method....i have done it that way, and done it the way hooker outlines in his profile.....i got much better results w hookers method using benadryl
09-08-2005, 05:51 PM #10
09-08-2005, 09:56 PM #11Originally Posted by cubanojoe
Yes you do, once your body temp goes back to normal your beta 2 receptors are downregulated. For this you can take benadryl 50 to 100 mg/ed on weeks 3, 6, 9...The Benadryl is an antihystamine and can upgrade your beta 2 receptors.
Read this, Hooker lays it all out for us.
09-09-2005, 07:05 AM #12Originally Posted by tonytone
09-09-2005, 07:17 AM #13Originally Posted by tonytone
09-09-2005, 12:46 PM #14Associate Member
- Join Date
- Jul 2005
I agree that you should drink a lot more water that should help out a lot. I think that you might want to start with a lower dose like someone else said and work up to what you started out at.. Let me know if the water helps bro and good luck.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)